# SDR AALA201903210002

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 61,697 hours, 15,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT5016
- Part serial: 22082
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE SEAT MOUNTED EMERGENCY LIGHTS FROM ROWS 10D - 25D VERY DIM.  REPLACED THE BATTERY AND CHARGER IAW AMM 33-51-07, OPS OK.
